# SDR AU981111

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule M-7-235
- Engine: Lyc IO540W1A5
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: B21
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIN POST SUSPECT INTERNAL CORROSION.  WATER CAN ENTER THE POST VIA THE TRIM TAB CONTROL CONDUIT.  AIRCRAFT OPERATES AS A FLOAT PLANE.   PART TC:  390.
